# SDR HSYA200600002

- Difficulty date: July 24, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N319BH
- Make and model: Beech 1900C
- Aircraft serial: UB36
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 114800121
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN PERFORMING GEAR DOWN FOR LANDING, NO NOSE GEAR INDICATION.  PERFORMED MANUAL EXTENSION IAW CHECKLIST.  DID 2 FLYBYS SO MAINTENANCE COULD CHECK FROM GROUND.  MAINTENANCE DETERMINED NOSE GEAR DOWN AND LOCKED.  FOUND NOSE GEAR POSITION SWITCH OUT OF ADJUSTMENT, ADJUSTED SWITCH, LUBRICATED AND SECURED IAW B1900 MM 32-60-00, PERFORMED SEVERAL GEAR EXTENSION/RETRACT CHECKS IAW B1900 MM 32-30-00.  OPS CHECKED GOOD.
